List of citations in Numdam for : On the complex bordism of finite complexes

Publications Mathématiques de l'IHÉS, Volume 37  (1969), p. 117-221


Ochanine, Serge

Bulletin de la Société Mathématique de France, Volume 113  (1985), p. 79-98

Ochanine, Serge

Bulletin de la Société Mathématique de France, Volume 113  (1985), p. 99-121

Roux, André

Publications du Département de mathématiques (Lyon), Volume 12 (1975) no. 3, p. 11-49

Karoubi, Max

Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki no. 14  (1973), Talk no. 408, p. 141-165